# SDR SWIA201333442

- Difficulty date: May 12, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N565SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120340
- Aircraft time: 31,008 hours, 42,567 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WITH LEFT BLEED AND PACK IN AUTO, LOW - OBSERVED FAINT SMOKE WITH STRONG BURNING SMELL.  (FLT 5625)  RAN RT PACK ON LT ENGINE AT VARIOUS ENGINE POWER SETTINGS AND COULD NOT DUPLICATE SMOKE OR BURNING SMELL.  OPS CHECK GOOD.
